MAUDE Adverse Event Report: MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED

MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Model Number 100925A0
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1a initial reporter: (b)(6).E1b event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our accessories - 100925a0 - universal remote control.According to the customer allegation, the ir-code of remote control changed itself during the operation and the control could not be used.The malfunction resulted in approximately 30-minute delay in procedure until a replacement remote control was brought.In the meantime, the table was operated with the override panel.The surgery was completed as planned.The patient was under anesthesia and on a heart-lung machine when the issue occurred.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our accessories - 100925a0 - universal remote control used with 116001a0 otesus or table column, stationary.According to the customer allegation, the ir-code of remote control changed itself during the operation and the control could not be used.The malfunction resulted in approximately a 30-minute delay in procedure until a replacement remote control was brought.In the meantime, the table was operated with the override panel.The surgery was completed as planned.The patient was under anesthesia and on a heart-lung machine when the issue occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer initiated capa 2024-001 and fsca 2024-001.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 30th november 2023 getinge became aware of an issue with one of our accessories - 100925a0 - universal remote control.According to the customer allegation, the ir-code of remote control changed itself during the operation and the control could not be used.The malfunction resulted in approximately 30-minute delay in procedure until a replacement remote control was brought.In the meantime, the table was operated with the override panel.The surgery was completed as planned.The patient was under anesthesia and on a heart-lung machine when the issue occurred.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 30th november 2023, getinge became aware of an issue with one of our accessories - 100925a0 - universal remote control used with 116001a0 otesus or table column, stationary.According to the customer allegation, the ir-code of remote control changed itself during the operation and the control could not be used.The malfunction resulted in approximately a 30-minute delay in procedure until a replacement remote control was brought.In the meantime, the table was operated with the override panel.The surgery was completed as planned.The patient was under anesthesia and on a heart-lung machine when the issue occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: universal remote control.Corrected d1 brand name: universal remote device.Previous d4 catalog #: 100925a0.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h6 component codes:.Electrical and magnetic|transmitter||3141.Corrected h6 component codes:.Mechanical|controller||765.Electrical and magnetic|computer software||4707.
 
Event or Problem Description
On 30th november 2023, getinge became aware of an issue with one of our accessories - 100925a0 - universal remote control used with 116001a0 otesus or table column, stationary.According to the customer allegation, the ir-code of remote control changed itself during the operation and the control could not be used.The malfunction resulted in approximately a 30-minute delay in procedure until a replacement remote control was brought.In the meantime, the table was operated with the override panel.The surgery was completed as planned.The patient was under anesthesia and on a heart-lung machine when the issue occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
UNIVERSAL REMOTE DEVICE
Common Device Name
TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18334064
Report Number8010652-2023-00141
Device Sequence Number8451501
Product Code JEA
UDI-Device Identifier04046768134294
UDI-Public(01)04046768134294(11)221025
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100925A0
Device Catalogue Number100925A0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
116001A0 OTESUS OR TABLE COLUMN
Patient SexUnknown